The European Physical Journal Special Topics

, Volume 173, Issue 1, pp 81–86

Optical solitons in 1+2 dimensions with non-Kerr law nonlinearity

  • A. Biswas
  • D. Milovic
Regular Article

DOI: 10.1140/epjst/e2009-01068-8

Cite this article as:
Biswas, A. & Milovic, D. Eur. Phys. J. Spec. Top. (2009) 173: 81. doi:10.1140/epjst/e2009-01068-8


This paper integrates the nonlinear Schrödinger’s equation in 1+2 dimensions with power and dual-power law nonlinearity. An exact 1-soliton solution is obtained in closed form using the solitary wave ansatze for these two laws. The special cases of Kerr law and parabolic law naturally fall out of these two laws.

Copyright information

© EDP Sciences and Springer 2009

Authors and Affiliations

  • A. Biswas
    • 1
  • D. Milovic
    • 2
  1. 1.Center for Research and Education in Optical Sciences and Applications, Department of Applied Mathematics and Theoretical PhysicsDelaware State UniversityDoverUSA
  2. 2.Faculty of Electronic Engineering, Department of TelecommunicationsUniversity of NisNisSerbia